# SDR IPXA2021090273454

- Difficulty date: August 19, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,332 hours, 15,610 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7045507
- Condition: Damaged
- Location: Bs1937-1959 L51l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVAFT CARGO COMPARTMENT LON 51L HAS CHAFE DAMAGE BETWEEN STA.1937.50 TO STA.1959.REPAIRED CHAFED LON 51L BETWEEN STA.1937.50 TO 1959 IAW VT-SAA EA 011-5310-01-A9316 REV I/R AND UPS EO MD11-5310-81418-A (MINOR).
